Couldn't find what you looking for?

TRY OUR SEARCH!

I've been on Yasmin for about 3 1/2 years (I'm 31), previous to that I was on a different pill and felt so down and depressed that I went to the doctors and told her how I felt and that with other symptoms i had i felt it must be due to the pill. She didn't believe me and made me feel like I was going crazy/mad but still changed my pill to yasmin.

3 1/2 years later I'm still on yasmin im anxious, stressed, nervous and worried about everything, have zero sex drive, lack of energy, always tired, have trouble sleeping. With all of this I'm thinking of taking myself off this tablet and just come off the pill all together. I don't feel like I can face the doctor again after the last time. 

I guess because I feel down and worry about everything I'm unsure whether to come off it and could do with some advice and reassurance that its a good thing to come off it. 

Thanks in advance for any advice and previous experiences off you

Loading...

the pill made me grumpy and the depo shot made me gain weight, zero sex drive, mean, and made me have my period for weeks at a time. So i switched to IUD mirena, i like it and im more sane! i dont really get my period either! Ive been on it for about 5 years now.

Reply

Loading...